# SDR 2025FA0000185

- Difficulty date: September 14, 2024
- Submitted: March 13, 2025
- Operation: General aviation
- Aircraft: N670L
- Make and model: Diamon DA 40 NG
- Aircraft serial: 40NC081
- Aircraft time: 3,647 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bearing Shaft
- Condition: Broken
- Location: Nlg
- Component: Landing Gear
- Component part number: D443223100003MOD
- Stage of operation: TX
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

NOSE GEAR COLLAPSED DURING TAXI. FOUND NOSE GEAR BEARING JURNAL BROKEN.
